International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 153 | Views: 153

Research Paper | Mathematics | India | Volume 5 Issue 11, November 2016


Integral Type Inequlity in Fuzzy Metric Space Using Occasionally Weakly Compatible Mapping

G. P. Pandey | Sanjay Sharma [10]


Abstract: In this paper we use integral type inequality in fuzzy metric spaces and generalization of result [12] and the condition for three pairs of occasionally weakly compatible mapping (OWC) {F, S}, {G, T } and {H, U) } with integral type inequality have unique common fixed point.


Keywords: Fuzzy metric space, common fixed point, Fuzzy topology, completeness of Fuzzy metric space, weakly compatible maps, occasionally weakly compatible mapping OWC


Edition: Volume 5 Issue 11, November 2016,


Pages: 16 - 20


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

G. P. Pandey, Sanjay Sharma, "Integral Type Inequlity in Fuzzy Metric Space Using Occasionally Weakly Compatible Mapping", International Journal of Science and Research (IJSR), Volume 5 Issue 11, November 2016, pp. 16-20, https://www.ijsr.net/get_abstract.php?paper_id=ART20162563

Similar Articles with Keyword 'Fuzzy metric space'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel [8] | Manoj Kumar Tiwari [6]

Share this Article

Downloads: 108

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh [2] | A. D. Singh [2] | R. S. Chandel [2]

Share this Article
Top